| Model Number |
10603 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 20 synergy drug-eluting stent was advanced but failed to cross the lesion.However, the stent struts were noted to be defective.No patient complications were reported.